MathSciNet Relay Station
MathSciNet bibliographic data
MR1461977 (98i:05010) 05A99
Ekhad, Shalosh B.; Zeilberger, Doron Proof of Conway's lost cosmological theorem. Electron. Res. Announc. Amer. Math. Soc. 3 (1997), 78–82 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement